BruteSuppression: a size reduction method for Apriori rule sets

Hills, J, Bagnall, A, De La Iglesia, B and Richards, G (2013) BruteSuppression: a size reduction method for Apriori rule sets. Journal of Intelligent Information Systems, 40 (3). pp. 431-454. ISSN 0925-9902

[img]
Preview
PDF - Published Version
Download (1131kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Computing Sciences
    Faculty of Science
    Related URLs:
    Depositing User: Users 2731 not found.
    Date Deposited: 25 Jan 2013 13:11
    Last Modified: 11 Apr 2019 14:34
    URI: https://ueaeprints.uea.ac.uk/id/eprint/40976
    DOI: 10.1007/s10844-012-0232-5

    Actions (login required)

    View Item